# SDR QXEA200603366

- Difficulty date: December 26, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,147 hours, 6,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FUSELAGE STATION 280 RIGHT FRAME CORRODED AND CRACKED.  REPAIRED IAW CRJ 700 SRM 51-42-06, 51-42-13 AND SRM 51-42-21.
